# SDR SIMA2018080631003

- Difficulty date: July 31, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 33,373 hours, 28,548 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Damaged
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS DIFFICULTY OPENING AND CLOSING THE MAIN CABIN DOOR.   REMOVED WORN HARDWARE, BUSHINGS, AND BELLCRANK FROM MAIN PAX DOOR SUPPORT LINK.  INSTALLED NEW HARDWARE, PLAIN BUSHING, AND BELLCRANK ASSY ON SUPPORT LINK ASSY. OPS AND LEAK CHECKED GOOD.  REMOVED AND REPLACED THE PAX DOOR UPPER HINGE FITTING BUSHINGS IAW AMM 52-18-00,  INSTALLATION TASK I. STEPS 4 AND 6.
